Help, Faded Slightly, Different Ear

Discussion in 'Support' started by geg1992, Jan 8, 2015.

tinnitus forum
    1. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      Hello,

      At the start of December I got tinnitus from going to a gig.

      It was hell for 10 days, then I got given steroids which brought it from a 9-10 to a 2-3. Since then occasionally it comes back really loud for 10 seconds or so, why could this be?

      I'm worried as I've just turned up my mic on my games console too loud accidentally and it's made the ringing worse.

      IT's also changed ear it seems :S it's now my right whereas it started off in my left.

      Will this likely stay at a 2-3 volume or is it likely it will go back to 9-10 in the future, as that was way too loud and I couldn't cope with it.

      Thank you.
       
    2. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
    3. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
    4. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
      I wouldn't make that assumption based on the fleeting tinnitus phenomenon.

      Hopefully the less loud tinnitus will remain.

      How long have you been off steroids now? Based on your story, I assume soon a month or so?

      I wouldn't really worry if I were you... Try to distract your thoughts from this fear. I know, sometimes easier said than done...!
       
    5. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      I've been off for 3 weeks or so. :) thanks!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.